MathSciNet Relay Station
MathSciNet bibliographic data
MR1410845 62G30
Goldie, Charles M.; Resnick, Sidney Ordered independent scattering. Comm. Statist. Stochastic Models 12 (1996), no. 4, 523–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement